question-icon

What Causes Erectile Dysfunction While On Tadalafil?

default
Posted on Mon, 23 Oct 2017
Question: Can the drug Tadalafil be used as a sexual aid to help the male get a good firm erection???
doctor
Answered by Dr. Ashok Kumar (25 minutes later)
Brief Answer:
Yes, it was developed for same purpose

Detailed Answer:
Hello,
Thanks for using health care magic.

I read your query and understand your concerns.

It is true that tadalafil helps in erections as it is developed for same purpose and quite effective.

It need to be taken either once daily or as one tablet before sexual activity. This may show effect within one hour so it is important to take it atleast one hour before planned sexual activity.

This is the prescription only medication and should be used only under guidance of your doctor.

I hope this answer you.
Feel free to contact me again if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Erectile Dysfunction While On Tadalafil?

Brief Answer: Yes, it was developed for same purpose Detailed Answer: Hello, Thanks for using health care magic. I read your query and understand your concerns. It is true that tadalafil helps in erections as it is developed for same purpose and quite effective. It need to be taken either once daily or as one tablet before sexual activity. This may show effect within one hour so it is important to take it atleast one hour before planned sexual activity. This is the prescription only medication and should be used only under guidance of your doctor. I hope this answer you. Feel free to contact me again if you have more questions. Thanks and regards.